Consensus control of homogeneous networks of general second order discrete-time systems
| Year of publication: |
2025
|
|---|---|
| Authors: | Fruhnert, Michael ; Corless, Martin |
| Published in: |
Central European Journal of Operations Research. - Berlin, Heidelberg : Springer, ISSN 1613-9178. - Vol. 33.2025, 2, p. 585-607
|
| Publisher: |
Berlin, Heidelberg : Springer |
| Subject: | Consensus | Discrete-time systems | Schur polynomials | Robust control |
-
Consensus control of homogeneous networks of general second order discrete-time systems
Fruhnert, Michael, (2025)
-
Faísca, Nuno, (2009)
-
Linear-quadratic optimal control of multi-modal distribution systems with imperfect channels
Ignaciuk, Przemysław, (2022)
- More ...
-
Consensus control of homogeneous networks of general second order discrete-time systems
Fruhnert, Michael, (2025)
- More ...